On a conjecture of K. Murasugi

DSpace/Manakin Repository

On a conjecture of K. Murasugi

Show simple item record


dc.contributor.author Massey, W. S.
dc.contributor.author Traldi, Lorenzo
dc.date.accessioned 2010-04-21T20:57:58Z
dc.date.available 2010-04-21T20:57:58Z
dc.date.issued 1986
dc.identifier.citation Massey, W. S. and L. Traldi (1986) "On a conjecture of K. Murasugi." Pacific Journal of Mathematics 124 (1): 193-213. en_US
dc.identifier.uri http://hdl.handle.net/10385/654
dc.publisher Pacific Journal of Mathematics en_US
dc.title On a conjecture of K. Murasugi en_US
dc.type Article en_US

Files in this item

Files Size Format View
Traldi-PacificJ ... matics-vol124-no1-1986.pdf 1.709Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account